Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have severe abdominal pain, rashes on abs, red and not itchy. Result of?

I have severe abdominal pain . My ob thought it could be endometriosis and performed an exploratory laparoscopy almost a week ago. I have been on 7.5 mg loritab pain meds since dec 17th. The surgery found no endo. I am recovering from surgery and was placed back on the loritab. A day after surgery I noticed a small rash on the right side of my abs. I figured it was a reaction from the iodine left on my skin. The next day it spread even after showering and all iodine being removed. It has since spread to my face bits just my entire front side if my abdomen (from just below belly button up to just below breasts and it stops halfway to my back on my sides). They are raised bumps. Red. Not itchy. It s also on my face. The bumps on my face aren t noticeable from afar. I called the dr and they advises me to stop taking the loritab. It has been 48 hours to no avail. Not only am I in terrible pain from not being able to take pain meds after surgery, but the rash seems to be getting worse on my face. It was just on my lower jaw line. Now it s up to my eyes and cheeks as well as on my upper lip and nose. Please advise what this could be. I am awaiting my drs response and would like some input.
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi dear, what i found from ur history is that it is a drug rash. so its good to stop loritab. drug rash once started doesnt stop suddenly after stooping the offending tablet. so dont worry much it ll fade away slowly also as it is not itching or blistering u dont need to take any treatment. dont worry even for scars, drug rash usually doesnt leave scars
Answered: Mon, 7 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor